| Model Number |
MMT-723RNAS |
| Medical Device Problem Code |
Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/19/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Customer reported via phone call that insulin pump had button error alarm and esc as well as act buttons were not responding.Customer¿s blood glucose was 200 mg/dl at the time of incident.The customer also stated that they were not able to clear the alarm.Troubleshooting was performed.The insulin pump will be returned for analysis.